Low BP, head pressure. Taking generic form of concerta. On proper diet. What is wrong?
Hi, I am taking generic form of concerta, have been for a little over a year. Lately I am feeling head pressure that I have not experienced before. Is this the drug or something else? I wondered if I wasn't drinking enough water but I have been doing a healthy diet program that requires 8 glasses of water a day and am doing that regularly plus eating whole food diet with vitamin supplement and b complex. With little or no refined sugars. I am wondering if the medication is all of a sudden causing this. As of yet I have noticed no side effects within a years time of use. I even have low blood pressure.
Dear Sir Thanks for writing to HCM. It is not clear from your query that why are you taking Concerta (Methylphenidate). Headache is a known side effect of this drug. Since you did not develop headache in last one year, this should be evaluated. If no particular cause for headache is ascertained after evaluation by your physician, possibly concerta is causing this. Sincerely Sukhvinder
I find this answer helpful
1 user finds this helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]